Jump to content
CrazyBoards.org

update to going off my meds


Recommended Posts

ok... so i havent taken my meds (300 mg seraquel/40 mg paxil) for 2 days after tapering off..... and i cant stop crying! im crying over everything! most recently was while watching "meet the robinsons" with my son... its a DISNEY movie and i cried through half of it! lol! i have made the decision to go off my meds after gaining too much weight and becoming too numb, as well as the fact i have just moved and my medicaid is no good here. i only have 1 month supply left of my meds and will not be able to reapply for medicaid for at least another 2 months, which leaves me without meds for awhile.... woe is me....

Link to comment
Share on other sites

Would being undermedicated be better than being unmedicated?

Splitting the doses in half and taking that rather than the full doses- would that help at all instead of going totally without?

What has your doctor said about all of this and have you tried patient assistance programs?

Since you don't have insurance and aren't on medicaid right now you should be able to qualify.

Link to comment
Share on other sites

hi,

my pdoc wanted me to go down from 80mg paxil to 60 and i was a mess. it was about 48 hours and i couldnt handle it. so i resumed taking the 80mg and told him at my next appt.

i cant imagine trying to get off paxil (and seroquel!!) at the same time.

please talk to a medical professional for help.

love,

db

Link to comment
Share on other sites

  • 1 month later...

I can tell you that what helped me with any withdrawl from a medication was taking Dramamine for the dizzy/unstable feeling and Excedrine Migraine for the intense headache. With doing this combo for 5 days I had no symptoms at all after 5 days and I took the over the counter medications as directed.

I will not suggest anyone cold turkey a medication for mental health but if you do this will help =)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...